# SDR USAA010895

- Difficulty date: July 20, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Corroded
- Location: Bs 727
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FITTING CORRODED 3 INCHES BY 2 INCH AREA, BS 727, STRINGER 27R, AFT CARGO COMPARTMENT.  CORROSION LEVEL 2 TASK NR C53-202-01.  FABRICATED AND INSTALLED FITTING PER BAC DRAWING NR 65-73746 AND SRM 51-10-02.  (M)
